# SDR REXA2013092701913

- Difficulty date: September 27, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SKIN IS CHAFED ON UPPER SURFACE AT APPROX WS 178.  REMOVED DAMAGE IAW SRM 51-12-00.  FOUND TO BE IN LIMITS IAW SRM 51-41-01.
